# SDR R61A201604020318

- Difficulty date: April 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOOR SUPPORT AT FRAME 10-11 NEAR AFT END OF RT INBD FLIGHT DECK SEAT IS CORRODED.  MAINTENANCE R & R FLOOR SUPPORT AT FRAME 10-11 NEAR AFT END OF RT INBD FLIGHT DECK SEAT IAW SRM 51-41-02, 51-45-00.
